# SDR AALA20170918003

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 51,916 hours, 21,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 02031461201
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT SIGN IN THE LEFT AFT GALLEY AT L1190 HAS A BROKEN BASE PLATE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
